# SDR 29GA2014100600002

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 30,971 hours, 34,475 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 6225353011
- Condition: Malfunctioned
- Location: Lt Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT AT FL 190 LT AIRSPEED INDICATOR WENT OVER 250 KNOTS AND RUDDER LIMIT INDICATOR ON, OAT -10 DEGREES RT AIRSPEED INDICATOR WAS READING 140 AND STBY 160, THEN THE LT AIRSPEED WENT 0 BELOW 8,000 FT ALL INDICATOR WERE READING NORMAL. INSPECTED LT STBY,  RIGHT PITOT TUBES AND WATER TRAPS.  DRAIN WATER FROM TRAPS ALL CHECKED GOOD, ALSO CHECKED ADC PITOT/STATIC CONNECTION ALL CHECKS GOOD.
